# SDR QXEA200602240

- Difficulty date: August 26, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 11,732 hours, 8,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Nr 3 & 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- RIGHT BRAKES ARE SPONGY DURING LANDING ROLL.  BRAKE TEMPERATURE SHOWS 03 FOR THE LEFT BRAKES, 02 AND 01 FOR THE RIGHT.  MAINTENANCE BLED NR 3 AND NR 4 BRAKES IAW CRJ-700 AMM TASK 32-43-00-870-801-A01.  TAXI CHECKS GOOD, NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
